Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Headache, feels dizzy, got e coli, taken medicine. Should go for thyroid test?

My girl is feeling dizzy, getting headaches frequently and recently found out that she s got e coli . Treatment started yesterday and the doc gave her Serc for the dizziness , but today her she is even more dizzy. I was wondering if she needs to get her Thyroid checked aswell. And could all of these symptoms be part of the e coli infection ?
Asked On : Sun, 20 May 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

I have noted her symptoms. The most likely cause of her symptoms could be migraine, which can lead to headaches as well as dizziness. I agree that E coli infection could be making her symptoms worse.

She could take naproxen or diclofenac for headache relief and betahistine tablets for the relief from dizziness.

A consultation with neurologist would be helpful.

I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor